# SDR CA110922010

- Difficulty date: September 11, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 61,995 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653118
- Condition: Cracked
- Location: Cockpit
- Part time: 19,702 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ACFT ENCOUNTERED THE FORWARD WINDSHIELD OUTER PANE SHATTERING INFLIGHT.  THE FLIGHT CONTINUED TO DESTINATION AND WAS MET BY MX.  F/O WINDSHIELD ASSY REPLACED IAW AMM 56-11-11, PB 401.
